Alert archive / Nevada / Red Flag Warnings in 2008

Red Flag Warning 4, NWS Elko, NV

July 3, 2008

NWS Elko, NV issued this red flag warning at Jul 3, 2008, 2:30 PM PDT. It took effect at Jul 4, 2008, 3:04 AM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 3, 2008, 2:30 PM PDT (21:30 UTC)
In effect from
Jul 4, 2008, 3:04 AM PDT
Expired
Jul 4, 2008, 8:00 PM PDT
In force
17 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 032130
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
230 PM PDT THU JUL 3 2008

.A LOW PRESSURE SYSTEM IN THE EASTERN PACIFIC WILL PUSH INTO
THE GREAT BASIN LATE TONIGHT AND FRIDAY...RESULTING IN GUSTY WINDS
ACROSS PORTIONS OF NORTHERN AND CENTRAL NEVADA.

NVZ455-457-041200-
/O.UPG.KLKN.FW.A.0003.080704T1800Z-080705T0400Z/
/O.NEW.KLKN.FW.W.0004.080704T1700Z-080705T0300Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
230 PM PDT THU JUL 3 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY FOR 
GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM PDT FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

SOUTHWEST WINDS WILL INCREASE LATE FRIDAY MORNING AND FRIDAY 
AFTERNOON TO 15 TO 30 MPH ACROSS THE AREA WITH GUSTS UP TO 45 MPH
EXPECTED OVER EAST CENTRAL NEVADA...AND GUSTS AROUND 35 MPH
ELSEWHERE. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN BETWEEN
5 AND 10 PERCENT THROUGH THE DAY ON FRIDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-454-041200-
/O.CON.KLKN.FW.A.0003.080704T1800Z-080705T0400Z/
HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES-
230 PM PDT THU JUL 3 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE 
HUMIDITIES...

THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING.

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

SOUTHWEST WINDS WILL INCREASE LATE FRIDAY MORNING AND FRIDAY 
AFTERNOON TO 10 TO 20 MPH ACROSS THE AREA WITH GUSTS AROUND 30 MPH
EXPECTED. RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE SLIGHTLY
DURING THE DAY BUT REMAIN BELOW 15 PERCENT THROUGH FRIDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

TT
4 follow-up statements
000 
WWUS85 KLKN 041004
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
304 AM PDT FRI JUL 4 2008

.A LOW PRESSURE SYSTEM IN THE EASTERN PACIFIC WILL PUSH THROUGH
THE GREAT BASIN TODAY...RESULTING IN GUSTY WINDS ACROSS NORTHERN
AND CENTRAL NEVADA.

NVZ451-454-050000-
/O.UPG.KLKN.FW.A.0003.080704T1800Z-080705T0400Z/
/O.EXA.KLKN.FW.W.0004.080704T1700Z-080705T0300Z/
HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES-
304 AM PDT FRI JUL 4 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS UPGRADED THE FIRE WEATHER
WATCH TO A RED FLAG WARNING FOR ZONES 451 AND 454...WHICH IS IN
EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITY.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

SOUTHWEST WINDS WILL BEGIN INCREASING LATE THIS MORNING.
SUSTAINED WINDS BETWEEN 10 AND 20 MPH ARE EXPECTED WITH WIND GUSTS
TO 35 MPH THROUGH MID-EVENING. RELATIVE HUMIDITY VALUES ARE
EXPECTED FALL BELOW 15 PERCENT IN THE AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ455-457-050000-
/O.CON.KLKN.FW.W.0004.080704T1700Z-080705T0300Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
304 AM PDT FRI JUL 4 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM PDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM PDT THIS EVENING ACROSS ZONES 455 AND 457 FOR GUSTY WINDS AND
LOW RELATIVE HUMIDITY.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

SOUTHWEST WINDS WILL INCREASE LATE THIS MORNING TO 15 TO 30 MPH
SUSTAINED ACROSS THE AREA WITH GUSTS UP TO 45 MPH EXPECTED OVER
EAST CENTRAL NEVADA...AND GUSTS AROUND 35 MPH ELSEWHERE. RELATIVE
HUMIDITY VALUES ARE EXPECTED TO REMAIN BETWEEN 5 AND 10 PERCENT
THROUGH THE DAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
LW
000 
WWUS85 KLKN 042137
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
237 PM PDT FRI JUL 4 2008

.A LOW PRESSURE SYSTEM OVER NORTHERN CALIFORNIA WILL PUSH THROUGH
THE GREAT BASIN THIS EVENING...RESULTING IN GUSTY WINDS ACROSS NORTHERN
AND CENTRAL NEVADA.

NVZ455-457-050300-
/O.CON.KLKN.FW.W.0004.000000T0000Z-080705T0300Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
237 PM PDT FRI JUL 4 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

SUSTAINED SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH
WILL CONTINUE ACROSS THE AREA...ESPECIALLY OVER EAST CENTRAL 
NEVADA. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN BETWEEN 5
AND 10 PERCENT THROUGH THE EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-454-050300-
/O.CON.KLKN.FW.W.0004.000000T0000Z-080705T0300Z/
HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES-
237 PM PDT FRI JUL 4 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

SUSTAINED SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS UP TO 35 MPH
WILL CONTINUE ACROSS THE AREA THROUGH THIS EVENING. RELATIVE
HUMIDITY VALUES ARE EXPECTED TO REMAIN BETWEEN 10 AND 15 PERCENT
THIS AFTERNOON BEFORE INCREASING DURING THE EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

TT
000 
WWUS85 KLKN 042142
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
242 PM PDT FRI JUL 4 2008

.A LOW PRESSURE SYSTEM OVER NORTHERN CALIFORNIA WILL PUSH THROUGH
THE GREAT BASIN THIS EVENING...RESULTING IN GUSTY WINDS ACROSS
NORTHERN AND CENTRAL NEVADA.

NVZ455-457-050300-
/O.CON.KLKN.FW.W.0004.000000T0000Z-080705T0300Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
242 PM PDT FRI JUL 4 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

SUSTAINED SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH
WILL CONTINUE ACROSS THE AREA...ESPECIALLY OVER EAST CENTRAL
NEVADA. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN BETWEEN
5 AND 10 PERCENT THROUGH THE EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-454-050300-
/O.CON.KLKN.FW.W.0004.000000T0000Z-080705T0300Z/
HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES-
242 PM PDT FRI JUL 4 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

SUSTAINED SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS UP TO 35 MPH
WILL CONTINUE ACROSS THE AREA THROUGH THIS EVENING. RELATIVE
HUMIDITY VALUES ARE EXPECTED TO REMAIN BETWEEN 10 AND 15 PERCENT
THIS AFTERNOON BEFORE INCREASING DURING THE EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KLKN 050235
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
735 PM PDT FRI JUL 4 2008


NVZ455-457-050345-
/O.EXP.KLKN.FW.W.0004.000000T0000Z-080705T0300Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
735 PM PDT FRI JUL 4 2008

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. 

WINDS HAVE DECREASED TO 10 TO 20 MPH ACROSS THE WARNING AREA AND
WILL CONTINUE TO DECREASE THROUGH THE REMAINDER OF THE
EVENING...THEREFORE THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT.

$$

NVZ451-454-050345-
/O.EXP.KLKN.FW.W.0004.000000T0000Z-080705T0300Z/
HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES-
735 PM PDT FRI JUL 4 2008

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. 

WINDS HAVE DECREASED TO 10 TO 20 MPH ACROSS THE WARNING AREA AND
WILL CONTINUE TO DECREASE THROUGH THE REMAINDER OF THE
EVENING...THEREFORE THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT.

$$
JMG

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jul 3, 2:00 PM PDT, 30 minutes earlier.

Area forecast discussion, Jul 3, 2:00 PM PDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
200 PM PDT THU JUL 3 2008

.SYNOPSIS...A WEAK PACIFIC DISTURBANCE IS EXPECTED TO MOVE INTO
NORTHERN NEVADA LATE FRIDAY AND INTO SATURDAY BRINGING SLIGHTLY
COOLER TEMPERATURES AND BREEZY CONDITIONS. HOT TEMPERATURES WILL
RETURN TO THE REGION NEXT WEEK AS HIGH PRESSURE BUILDS OVER THE
GREAT BASIN.
&&

.SHORT TERM...TONIGHT THROUGH SATURDAY...QUIET WEATHER EXPECTED TO
CONTINUE INTO TONIGHT WITH HIGH PRESSURE BUILDING ALOFT THIS
AFTERNOON. SURFACE TEMPS HAVE RESPONDED WITH ELKO AIRPORT SHOWING
TEMPS IN THE UPPER 90S AS OF 1 PM. OTHER AREAS ARE IN THE LOW TO
MID 90S AND SHOULD REACH HIGHS IN THE UPPER 90S AS WELL. LOW TEMPS
TONIGHT ARE EXPECTED TO BE ON THE MILD SIDE AND GENERALLY IN THE 50S
TO LOW 60S.

MODELS CONTINUE TO SHOW AN UPPER LEVEL TROUGH...CURRENTLY OVER THE
PACIFIC OCEAN...PUSHING ACROSS NW NV AND WEAKENING DURING FRIDAY
AFTERNOON. NO PRECIP IS EXPECTED WITH THIS SYSTEM AS IT QUICKLY
EJECTS NORTHEAST OVER THE AREA AND INTO THE NRN ROCKY MOUNTAINS
FRIDAY NIGHT. EXPECT SOME HIGH CLOUDS TO PUSH OVER THE AREA AND WINDS
TO INCREASE OUT OF THE SW STARTING LATE FRIDAY MORNING. GFS SHOWS
700MB WINDS IN EXCESS OF 30 KTS OVER CNTRL NV AND NE NV WITH 500MB
WINDS AROUND 40 KTS FRIDAY AFTERNOON. COMBINED WITH A WEAK SURFACE
PRESSURE GRADIENT...LOCALLY WINDY CONDITIONS ARE EXPECTED ACROSS
WHITE PINE...NRN NYE AND ERN ELKO COUNTY FRIDAY WITH GUSTS UP TO 45
MPH. TEMPS ARE EXPECTED TO COOL A FEW DEGS FRIDAY AND SATURDAY
BEHIND THE TROUGH...BUT STILL REMAIN 5 DEGS ABOVE NORMAL. HIGHS IN
THE UPPER 80S TO MID 90S ARE EXPECTED ACROSS THE AREA FRIDAY AND
SATURDAY...AND IS LIKELY TO BE THE COOLEST TEMPS WE WILL SEE THROUGH
NEXT WEEK. MODELS SHOW LIGHTER WINDS ON SATURDAY WITH DRY WESTERLY
FLOW ALOFT. OTHER THAN SOME MINOR ADJUSTMENTS TO WIND SPEEDS AND
RH...MADE NO CHANGES TO PREVIOUS FORECAST. TT

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY. A WEAK UPPER LEVEL
WAVE WILL PASS THROUGH THE REGION SATURDAY NIGHT AND EARLY SUNDAY
WITHOUT MUCH FANFARE. HOWEVER...BEHIND THIS WAVE UPPER LEVEL HEIGHTS
WILL BEGIN TO INCREASE ACROSS THE REGION...RESULTING IN INCREASING
TEMPERATURES THROUGH MID WEEK. HIGHS ON SUNDAY WILL BE GENERALLY IN
THE UPPER 80S TO MID 90S ACROSS THE VALLEYS...AND ARE EXPECTED TO
INCREASE NEARLY 10 DEGREES TO THE UPPER 90S TO AROUND 105 BY
WEDNESDAY. THE LATEST ECMWF IS A BIT SLOWER THAN THE GFS WITH THE
WARM-UP...AND TOOK THIS INTO CONSIDERATION WHEN DOING THE GRIDS.
WINDS WILL BE GENERALLY LIGHT FOR MOST OF THIS PERIOD...AND DECIDED
TO GO WITH A MORE NORTHERLY DIRECTION SIMILAR TO THE 06Z GFS AND THE
12Z ECMWF.  KNUTSVIG
&&

.AVIATION...WINDS HAVE BEEN GUSTY AROUND MOST OF THE TAF SITES
TODAY...WITH WMC JUST STARTING TO INCREASE. TOMORROW WILL BE A
LITTLE MORE WINDY...WITH WIND GUSTS TO AROUND 35 KTS EXPECTED IN
KELY AND 30 KTS IN KTPH.  OTHERWISE THE DEEP CONVECTION TOMORROW IS
EXPECTED STAY TO THE NORTH AND EAST OF THE AREA.  KNUTSVIG
&&

.FIRE WEATHER...FIRE WEATHER WATCH ACROSS CENTRAL NEVADA HAS BEEN
UPGRADED TO A RED FLAG WARNING FRIDAY AFTERNOON...WITH FORECAST
MODELS SHOWING GOOD CONSISTENCY COMPARED TO YESTERDAY. EXPECT
THE STRONGEST WINDS ACROSS WHITE PINE COUNTY AND NORTHEASTERN NYE
COUNTY WITH SUSTAINED SOUTHWEST WINDS BETWEEN 20 TO 30 MPH AND GUSTS
UP TO 45 MPH FRIDAY AFTERNOON. WILL KEEP THE FIRE WEATHER WATCH GOING
FOR ZONES 454 AND 451 SINCE THERE IS LOWER CONFIDENCE THAT THOSE
AREAS WILL MEET RED FLAG CRITERIA...MAINLY DUE TO LOWER WIND SPEEDS.
FORECAST MODELS SHOWING WEAKER BOUNDARY LAYER WINDS COMPARED TO ZONES
455 AND 457...AND ALSO SHOW MID TO HIGH LEVEL CLOUDS PUSHING OVER
NORTHWEST NEVADA...LIMITING BOUNDARY LAYER MIXING DURING THE DAY.
&&

.LKN WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING IN EFFECT FOR FWZ455-457 FROM 10 AM PDT FRIDAY
MORNING TO 8 PM PDT FRIDAY EVENING.

FIRE WEATHER WATCH REMAINS IN EFFECT FOR FWZ451-454 FROM LATE
FRIDAY MORNING UNTIL FRIDAY EVENING.
&&

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 3:20 AM PDTFire Weather WatchLKN24 hr

Nearby

Red Flag Warnings in Nevada, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.